Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 49, NWS Springfield, MO

March 18, 20085 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 18, 2008, 5:30 AM CDT for 5 counties in Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2008, 5:30 AM CDT (10:30 UTC)
Expired
Mar 18, 2008, 6:30 AM CDT
In force
60 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barry County, MO, Christian County, MO, Douglas County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
503 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 181030
SVRSGF
MOC009-043-067-209-213-181130-
/O.NEW.KSGF.SV.W.0049.080318T1030Z-080318T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  EASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...
  WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 630 AM CDT.

* AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CRANE TO CAPE FAIR
  TO GOLDEN...MOVING NORTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  REEDS SPRING BY 535 AM CDT.
  WEST BRANSON AND KIMBERLING CITY BY 540 AM CDT.
  INDIAN POINT AND HIGHLANDVILLE BY 545 AM CDT.
  NIXA...OZARK...HOLLISTER AND BRANSON BY 550 AM CDT.
  ROCKAWAY BEACH...OZARK AND MERRIAM WOODS BY 555 AM CDT.

THE TOWNS OF HURLEY...LAMPE...BLUE EYE...PONCE DE LEON...BOAZ...TABLE
ROCK...SPOKANE...SILVER DOLLAR CITY...CHESTNUTRIDGE AND RIDGEDALE ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3649 9369 3671 9360 3693 9370 3692 9362
      3697 9362 3709 9316 3706 9275 3691 9277
      3650 9278 3649 9299
TIME...MOT...LOC 1030Z 246DEG 47KT 3690 9354 3675 9347
          3654 9355

$$
2 follow-up statements
000 
WWUS53 KSGF 181052
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 AM CDT TUE MAR 18 2008

MOC009-209-181102-
/O.CAN.KSGF.SV.W.0049.000000T0000Z-080318T1130Z/
STONE MO-BARRY MO-
552 AM CDT TUE MAR 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARRY AND STONE
COUNTIES IS CANCELLED...

LAT...LON 3681 9332 3682 9335 3698 9334 3704 9336
      3709 9316 3706 9275 3691 9277 3650 9278
      3649 9333
TIME...MOT...LOC 1052Z 244DEG 43KT 3701 9325 3687 9318
          3656 9332

$$

MOC043-067-213-181130-
/O.CON.KSGF.SV.W.0049.000000T0000Z-080318T1130Z/
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
552 AM CDT TUE MAR 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR CHRISTIAN...TANEY AND WESTERN DOUGLAS COUNTIES...

AT 548 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NIXA TO
CHESTNUTRIDGE TO 6 MILES SOUTHWEST OF TABLE ROCK...MOVING NORTHEAST
AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SPARTA...ROCKAWAY BEACH...MERRIAM WOODS AND HOLLISTER BY 600 AM
  CDT.
  FORSYTH BY 605 AM CDT.
  TANEYVILLE BY 610 AM CDT.

THE TOWNS OF LINDEN...CHADWICK...POWERSITE...OZARK BEACH...
OLDFIELD...KIRBYVILLE...EDGEWATER BEACH...KISSEE MILLS...KELTNER AND
GARRISON ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3681 9332 3682 9335 3698 9334 3704 9336
      3709 9316 3706 9275 3691 9277 3650 9278
      3649 9333
TIME...MOT...LOC 1052Z 244DEG 43KT 3701 9325 3687 9318
          3656 9332

$$

WISE
000 
WWUS53 KSGF 181128
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 AM CDT TUE MAR 18 2008

MOC043-067-213-181138-
/O.EXP.KSGF.SV.W.0049.000000T0000Z-080318T1130Z/
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
628 AM CDT TUE MAR 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN...TANEY AND WESTERN
DOUGLAS COUNTIES EXPIRES AT 630 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3681 9332 3682 9335 3698 9334 3704 9336
      3709 9316 3706 9275 3691 9277 3650 9278
      3649 9333
TIME...MOT...LOC 1128Z 244DEG 43KT 3720 9277 3706 9270
          3675 9284

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 2:28 AM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Mar 18, 2:28 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 AM CDT TUE MAR 18 2008

.DISCUSSION...

FLASH FLOODING IS WELL UNDERWAY OVER MUCH OF THE FORECAST AREA
EARLY THIS MORNING AS STORMS CONTINUE TO REDEVELOP ACROSS
NORTHEAST OKLAHOMA AND NORTHERN ARKANSAS AND SPREAD NORTHEAST OVER
OUR AREA. THE LATEST REGIONAL MOSAIC SHOWS STORMS EXTENDING ALONG
AND SOUTH OF A LINE FROM TULSA TO LAMAR TO OSAGE BEACH. STORM
TOTAL ACCUMULATIONS FROM DOPPLER RADAR SHOW A SWATH OF THREE TO
FOUR INCH ACCUMULATIONS ALREADY FROM CASSVILLE TO NIXA TO
ROBY...SURROUNDED BY A WIDER BAND OF ONE TO TWO INCHES FROM
NEOSHO TO ROLLA.

WE WILL BE CONTINUING THE FLOOD WATCH FOR ALL COUNTIES THROUGH
EARLY WEDNESDAY TO ACCOUNT FOR CONTINUED HEAVY RAINFALL AS THE
MAIN UPPER LEVEL STORM SYSTEM TO OUR SOUTHWEST INTERACTS WITH A
SLOW MOVING COLD FRONT AND OVERRUNNING GULF MOISTURE. STORM TOTAL
RAINFALL ACCUMULATIONS THROUGH WEDNESDAY ARE EXPECTED TO BE HIGHEST
OVER OUR SOUTHEAST COUNTIES WHERE AMOUNTS OVER 5 INCHES ARE
LIKELY.

WILL HAVE SOME CHALLENGES WITH TEMPERATURE FORECASTS FOR
TODAY...AS MAX TEMPERATURES WILL BE HIGHLY DEPENDENT ON NORTHWARD
EXTENT OF MID TO UPPER 50 DEWPOINT TEMPERATURES AND SOUTHEAST
MOVEMENT OF THE COLD FRONT OVER OUR NORTHWEST ZONES THIS MORNING.
FOR NOW WILL FOLLOW THE NAM CLOSELY FOR HOURLY TEMPERATURE/DEWPOINT/WIND
GRIDS AS IT LINED UP WELL WITH 06Z OBSERVATIONS. WILL BRING THE FRONT
SOUTHEAST INTO OUR SOUTH CENTRAL MO COUNTIES BY LATE AFTERNOON.

HAVE LAGGED HIGHER PRECIPITATION CHANCES OVER OUR EASTERN COUNTIES
ON WEDNESDAY IN LINE WITH LATEST NAM QPF OUTPUT. ONCE THE STORM
SYSTEM SHIFTS EAST OF THE OZARKS LATE WEDNESDAY AFTERNOON...SHOULD
SEE PRECIP CHANCES DROP OFF UNTIL SUNDAY. THE ONLY EXCEPTION MAY
SEE A FEW LIGHT SHOWERS OVER CENTRAL MO ON FRIDAY WITH A CLIPPER
TYPE SYSTEM DROPPING SOUTHEAST IN NORTHWEST FLOW ALOFT.

TERRY
&&

.CLIMATE...

A RECORD MAXIMUM RAINFALL RECORD WAS SET AT SPRINGFIELD YESTERDAY
WITH 1.41 INCHES OF RAIN...BREAKING THE OLD RECORD OF 1.26 IN 1897.
MORE RAINFALL RECORDS WILL LIKELY BE BROKEN TODAY AS STORMS
CONTINUE TO TRAIN ALONG THE I-44 CORRIDOR.

CURRENT RECORD DAILY RAINFALL FOR TODAY

SITE          AMOUNT     YEAR
JOPLIN         1.42      1984
SPRINGFIELD    2.79      1889
VICHY/ROLLA    1.33      1944
WEST PLAINS    1.29      1975

GAGAN/TERRY
&&

.AVIATION...

FOR THE 06Z TAF CYCLE...MESSY SITUATION FOR THE NEXT 18 TO 24
HOURS. THE WELL ADVERTISED STRONG STORM SYSTEM THAT CONTINUES TO
GAIN STRENGTH OVER THE SOUTHERN HIGH PLAINS WILL MAINTAIN A
CONSTANT FLUX OF MOISTURE INTO THE REGION WITH WIDESPREAD
SHRA/TSRA EXPECTED. CIG/VIS HAVE BEEN OSCILLATING BASED ON
PRESENCE OF HEAVIER SHRA/TSRA...AND HAVE GRADUALLY DROPPED INTO
THE MVFR CATEGORY. WILL CONTINUE TO SEE DETERIORATING CONDITIONS
TONIGHT AS A COLD FRONT TAKES SHAPE OVER THE AREA. MVFR CIG AND
VIS WILL BE COMMON FOR THE NEXT FEW HOURS...WITH OCCASIONAL IFR
VIS IN HEAVY DOWNPOURS OF RAIN. IFR CIGS LOOK TO MOVE IN BETWEEN
09Z AND 13Z...LINGERING FOR MUCH OF THE REMAINDER OF THE TAF
CYCLE. SHRA WILL SHIFT SLOWLY EDGE AWAY FROM JLN DURING THE
AFTERNOON...BUT LINGER LONGER AT SGF.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Mar 18, 3:58 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 AM CDT TUE MAR 18 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
358 AM CDT TUE MAR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 WIDESPREAD FLASH FLOODING IS EXPECTED TO CONTINUE ALONG AND
 SOUTHEAST OF A LINE FROM LAMAR TO OSAGE BEACH TODAY AS SEVERAL
 ROUNDS OF THUNDERSTORMS DEVELOP OVER THE SOUTHERN PLAINS AND
 SPREAD NORTHEAST ACROSS THE MISSOURI OZARKS.

 A FEW SEVERE STORMS MAY DEVELOP OVER SOUTH CENTRAL MISSOURI
 THIS AFTERNOON...WITH HAIL TO THE SIZE OF QUARTERS...WIND GUSTS
 TO 60 MPH AND ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 THUNDERSTORMS WITH HEAVY RAINFALL MAY PERSIST OVER CENTRAL AND
 SOUTH CENTRAL MISSOURI WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER
 STORM SPOTTERS ARE ENCOURAGED TO REPORT FLOODING TO THEIR LOCAL
 EMERGENCY MANAGERS OR LAW ENFORCEMENT AGENCY...SO THEY CAN
 FORWARD THE REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Special weather statement, Mar 18, 4:27 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 AM CDT TUE MAR 18 2008

MOZ101-102-181000-
BARRY MO-MCDONALD MO-
427 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT FOR BARRY AND EASTERN MCDONALD COUNTIES
UNTIL 500 AM CDT...

AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF PINEVILLE...MOVING NORTHEAST AT
50 MPH.

THIS STORM WILL BE NEAR...
  7 MILES NORTHWEST OF WASHBURN BY 445 AM CDT.
  EXETER AND 6 MILES SOUTHEAST OF WHEATON BY 450 AM CDT.
  CASSVILLE AND 6 MILES SOUTHEAST OF PURDY BY 455 AM CDT.

THE TOWNS OF POWELL...ROCKY COMFORT...WAYNE...RIDGLEY...BUTTERFIELD
AND MCDOWELL ARE IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THIS
STORM.

WISE
Local storm report, Mar 18, 5:16 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      S WHEATON               36.76N 94.06W
03/18/2008                   BARRY              MO   LAW ENFORCEMENT

            HIGHWAY 76 / 86 FLOODED

0510 AM     FLASH FLOOD      MCDOWELL                36.82N 93.79W
03/18/2008                   BARRY              MO   LAW ENFORCEMENT

            LOW WATER BRIDGE OVER FLAT CREEK ON HIGHWAY C FLOODED

&&

LDOOLEY
Special weather statement, Mar 18, 5:18 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 AM CDT TUE MAR 18 2008

MOZ095-102>104-181045-
STONE MO-CHRISTIAN MO-BARRY MO-TANEY MO-
518 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHRISTIAN...EASTERN BARRY...
STONE AND WESTERN TANEY COUNTIES UNTIL 545 AM CDT...

AT 513 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
AURORA TO 9 MILES EAST OF CASSVILLE TO BEAVER...OR ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF AURORA TO 9 MILES EAST OF CASSVILLE
TO 13 MILES SOUTHEAST OF CASSVILLE...MOVING NORTHEAST AT 50 MPH.

THESE STORMS WILL BE NEAR...
  CRANE BY 525 AM CDT.
  GALENA BY 530 AM CDT.
  KIMBERLING CITY AND INDIAN POINT BY 535 AM CDT.
  HOLLISTER...BRANSON...WEST BRANSON AND REEDS SPRING BY 540 AM CDT.
  OZARK...8 MILES NORTHWEST OF MERRIAM WOODS AND 8 MILES NORTHWEST OF
  ROCKAWAY BEACH BY 545 AM CDT.

THE TOWNS OF ELSEY...LAMPE...HURLEY...CAPE FAIR...PONCE DE LEON...
TABLE ROCK...SILVER DOLLAR CITY...SPOKANE...KIRBYVILLE AND
CHESTNUTRIDGE ARE IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THESE
STORMS.

WISE
Local storm report, Mar 18, 5:25 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 AM CDT TUE MAR 18 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0524 AM     FLASH FLOOD      JOPLIN                  37.08N  94.51W
03/18/2008                   JASPER             MO   AMATEUR RADIO

            A BRIDGE NEAR MURPHY AND MAIN STREETS IN JOPLIN
            CONTINUES TO HAVE TWO FEET OF WATER OVER THE ROAD.

&&

DSA
Local storm report, Mar 18, 5:28 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 AM     FLASH FLOOD      4 NW BUFFALO            37.68N 93.14W
03/18/2008                   DALLAS             MO   DEPT OF HIGHWAYS

            HIGHWAY C CLOSED 1 MILE WEST OF HIGHWAY 65 DUE TO
            FLOODING

&&

RKARDELL
Local storm report, Mar 18, 5:30 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 AM     FLASH FLOOD      3 S LONG LANE           37.57N 92.91W
03/18/2008                   DALLAS             MO   DEPT OF HIGHWAYS

            HIGHWAY B CLOSED 4 MILES SOUTH OF HIGHWAY 32 DUE TO
            FLOODING

&&

RKARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:42 PM CDTFlash Flood WarningSGFBarry, Camden, Christian, Dallas, Greene, Laclede and 10 more6 hr
Mar 17, 9:20 PM CDTFlash Flood WarningSGFDent, Texas, Wright12 hr
Mar 17, 9:35 PM CDTRiver Flood WarningSGFMcDonald59 hr
Mar 17, 9:50 PM CDTRiver Flood WarningSGFPulaski4 days
Mar 17, 10:56 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Taney6 hr
Mar 18, 1:01 AM CDTFlash Flood WarningSGFDade, Jasper8 hr
Mar 18, 1:52 AM CDTRiver Flood WarningSGFJasper67 hr
Mar 18, 1:58 AM CDTFlash Flood WarningSGFBarry, Barton, Camden, Cedar, Christian, Dallas and 13 more6 hr
Mar 18, 6:23 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark54 min
Mar 18, 6:52 AM CDTSevere Thunderstorm WarningSGFTexas, Wright53 min
Mar 18, 7:03 AM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Mar 18, 7:11 AM CDTFlash Flood WarningSGFSt. Clair6 hr
Mar 18, 7:28 AM CDTFlash Flood WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more24 hr
Mar 18, 9:13 AM CDTRiver Flood WarningSGFLaclede66 hr
Mar 18, 9:44 AM CDTRiver Flood WarningSGFPhelps4 days
Mar 18, 9:44 AM CDTRiver Flood WarningSGFCedar3 days
Mar 18, 9:44 AM CDTRiver Flood WarningSGFJasper3 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.